MathSciNet Relay Station
MathSciNet bibliographic data
MR1762518 52C17 (52A20)
Talata, István On translational clouds for a convex body. Geom. Dedicata 80 (2000), no. 1-3, 319–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement